Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 341–345 (Mi zvmmf1745)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomial solvability of special problems of disjunctive programming

A. B. Zinchenko

Southern Federal University

Full text: PDF file (911 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 323–327

Bibliographic databases:
UDC: 519.7
MSC: Primary 90C27; Secondary 90C47, 90C10
Received: 09.04.1997
Revised: 24.06.1998

Citation: A. B. Zinchenko, “Polynomial solvability of special problems of disjunctive programming”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 341–345; Comput. Math. Math. Phys., 39:2 (1999), 323–327

Citation in format AMSBIB
\Bibitem{Zin99}
\by A.~B.~Zinchenko
\paper Polynomial solvability of special problems of disjunctive programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 341--345
\mathnet{http://mi.mathnet.ru/zvmmf1745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693234}
\zmath{https://zbmath.org/?q=an:0964.90039}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 323--327


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1745
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Zinchenko, “The structure of the Pareto set of some vector scheduling problems”, Russian Math. (Iz. VUZ), 46:7 (2002), 79–82  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:50
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022